# SDR C2XA11TY008

- Difficulty date: January 21, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,666 hours, 22,074 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567295401
- Condition: Worn
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN CHECK WHEN INSPECTION FOUND THE LT SPEED BRAKE MIDDLE ATTACHMENT POINT HAT BUSHION MIGRATED.  MAINTENANCE REMOVED THE SPEED BRAKE BRACKET AND REPLACED BRACKET IAW SRM 51-20-03; SRM 51-40-02 AND AMM 20-10-01.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
